2019
Том 71
№ 11

All Issues

Moroz M. V.

Articles: 1
Brief Communications (Ukrainian)

On the Existence of Periodic Solutions of a System of Two Differential Equations with Pulse Influence

Moroz M. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 1. - pp. 133-137

We investigate the problem of the existence of periodic solutions of a system of two linear differential equations with pulse influence on a plane in the case where a stable knot or a stable focus is a singular point of this system.